BibTeX record journals/moc/BaysH00

download as .bib file

@article{DBLP:journals/moc/BaysH00,
  author    = {Carter Bays and
               Richard H. Hudson},
  title     = {Zeroes of Dirichlet L-functions and irregularities in the distribution
               of primes},
  journal   = {Math. Comput.},
  volume    = {69},
  number    = {230},
  pages     = {861--866},
  year      = {2000},
  url       = {https://doi.org/10.1090/S0025-5718-99-01105-9},
  doi       = {10.1090/S0025-5718-99-01105-9},
  timestamp = {Wed, 17 Feb 2021 09:01:50 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/BaysH00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics